On the spectrum of CB1(E)



Downloads per month over past year

Llavona, José G. and Jaramillo Aguado, Jesús Ángel (1990) On the spectrum of CB1(E). Mathematische Annalen , 287 (1). pp. 531-538. ISSN 0025-5831

Official URL: http://www.springerlink.com/content/x157514107841t33/?MUD=MP

Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16433
Deposited On:19 Sep 2012 08:09
Last Modified:06 Nov 2013 18:01

Origin of downloads

Repository Staff Only: item control page